Pacific Journal of Mathematics

Embedding of algebraic systems.

Gerald Berman and Robert J. Silverman

Article information

Source
Pacific J. Math., Volume 10, Number 3 (1960), 777-786.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103038226

Mathematical Reviews number (MathSciNet)
MR0120305

Zentralblatt MATH identifier
0116.01302

Subjects
Primary: 20.00

Citation

Berman, Gerald; Silverman, Robert J. Embedding of algebraic systems. Pacific J. Math. 10 (1960), no. 3, 777--786. https://projecteuclid.org/euclid.pjm/1103038226


Export citation

References

  • [1] D. W. Blackett, Simple and semi-simple near-rings, Proc. Amer. Math. Soc, 4(1953), 772-795.
  • [2] Samuel Bourne, The Jacobson radical of a semi-ring, Proc. Nat. Acad. Sci., U.S.A., 6 (163-170).
  • [3] R. H. Bruck, Analogues of the ring of rational integers, Proc. Amer. Math. Soc, 6 (1955), 50-58.
  • [4] N. Jacobson, The Theory of Rings, New York, Amer. Math. Soc. (1943).
  • [5] H. J. Zassenhaus, Zber endliche Fastkrper, Abh. Math. Sem. Hamburgischen Univ., 11 (1936), 187-220.